# SDR ALGA104485

- Difficulty date: July 6, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230765591
- Part serial: 298412
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL SPLINES OVER MAX SPECS. / REPLACED WITH NEW PART
